# SDR IPXA2020101661354

- Difficulty date: October 15, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Part number: A5517155320551
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 RT UPPER HORIZONTAL STAB APRON MOUNTING ANGLE A5517155320551 FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-40-21.
